# SDR 98ZZZX3940

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4646M
- Make and model: Beech B-60
- Aircraft serial: P464
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 60820091
- Condition: Sheared
- Location: Nlg
- Part time: 3,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL NOTICED PIECE MISSING FROM DRAG BRACE TO NOSE GEAR ATTACH BOLT.  BOLT WITH INTEGRAL PIN SERVES AS UPLOCK FOR NOSE GEAR.  INSPECTION REVEALED P/N 60-820091 PIN SHEARED AT LEFT DRAG BRACE AND CORRODED IN NOSE GEAR.  FAILURE MAY HAVE BEEN CAUSED BY TENSION TOO HIGH ON UPLOCK AND FATIGUE.  PIN IN NOSE GEAR IS THROUGH HOLE IN MAGNESIUM HOUSING SETTING UP CORROSION.  PM SHOWS P/N 105740X-6B2305 BUSHING INSTALLED IN HOUSING.  BUSHING WAS INSTALLED AT TIME OF REPAIR.  SUBMITTER RECOMMENDED C/W 2,000 HOUR OVERHAUL TIME PER MANUFACTURER.
